# SDR UPS01435416

- Difficulty date: March 11, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6 M/D -BS 1352-1354 S18 RT, STRINGER END FOUND CRACK.     STRINGER REPAIRED AS PER SRM 53-10-03 FIG 4 FOR WORK DETAIL.
